# SDR SWAA2025052956943

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 281 DEFFLECTION CONTROL RIB SUPPORT BEAM RT WING.  REPLACED ANGLE ON TRAILING EDGE ORSS 281 DEFFLECTION CONTROL RIB SUPPORT BEAM AT RT WING IAW SRM 51-10-02 AND SRM 51-40-02. MEASURE OF CRACK IS L=1.182 IN.
